# SDR A6WA200460009

- Difficulty date: March 18, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bac 146200A
- Aircraft serial: E2041
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO DOOR HOLD OPEN HOOK AREA ON THE DOOR, AND ASSOCIATED RECEPTICLE ON THE FUSELAGE, FORWARD PASSENGER DOOR.  MAINTENANCE REPLACED UPPER HINGE AND HOLD OPEN LATCH HOUSING.  REPAIRED DAMAGE TO THE FORWARD PASSENGER DOOR IAW BAE FAX REF NR BARA/AVR/6690/04DC.  (M)
